# SDR DGCA2019052300001

- Difficulty date: May 20, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N400SF
- Make and model: Beech 400A
- Aircraft serial: RK221
- Aircraft time: 5,701 hours, 5,291 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Unknown
- Condition: Malfunctioned
- Location: Pitot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

AT 30 MIN CRUISE FLIGHT @ FL400, CAPTAIN (PF) NOTICED LT SIDE PFD IAS FLAG, AND VERBALIZED TO PNF.  PF COMPARED PFDS AND STBY ASI.  RT SIDE PFD AND STBY ASIS INDICATED APPRX 20KTS FASTER (220KTS) THAN LT SIDE.  OVER THE COURSE OF 30SEC, AIRSPEED CONTINUED TO DECAY BELOW 200KTS ON LT SIDE PFD AND DECREASED AT SAME RATE ON BOTH RT SIDE PFD AND STBY.  PF DEEMED A DESCENT NECESSARY TO TRADE ALTITUDE FOR AIRSPEED.  PNF ASKED ATC FOR LOWER ALTITUDE.  PF INITIATED A ~3000FPM DESCENT AND AIRSPEED CONTINUED TO DECAY TOWARD 140KTS ON ALL ASIS. PF QUICKLY REALIZED ALL AIRSPEED INFORMATION WAS ERRONEOUS AND SUSPECTED STUCK PITOT. BOTH PILOTS VERIFIED PITOT HEATS-ON AND CIRCUIT BREAKERS-IN.  PF DECREASED DESCENT TO 1000FPM, SET A KNOWN POWER SETTING AND REFERENCED AOA .2.  IAS PEGGED AT 40KTS ON BOTH PFDS AND 0KTS ON STBY.  PNF DECLARED EMERGENCY AND ASKED FOR VECTORS TO KSLN.  PNF RAN LOSS OF AIRSPEED INDICATION CHECKLIST AND REVIEWED LOSS OF AIRSPEED APPROACH CHECKLIST.  ALL ASIS RETURNED TO NORMAL @ ~FL260 AND INDICATED SIMILAR AIRSPEEDS.  PF FLEW ILS UNEVENTFULLY INTO KSLN.
